# SDR FDEA201304230836

- Difficulty date: April 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 90,553 hours, 25,481 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA0526U1
- Condition: Cracked
- Location: Mlg Ww Bulkhead
- Part time: 90,553 hours, 25,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL SUSPECT A CRACK ON LT KEEL BEAM BULKHEAD MACHINED DOUBLER.  REMOVED AND REPLACED CRACKED DOUBLER AEA 0526U1
